MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUPULSE GENERATOR, US; PERCUTANEOUS CARDIAC ABL CATHETER FOR TREATMENT OF AFIB WITH IRREVERSIBLE ELECTR

BIOSENSE WEBSTER INC TRUPULSE GENERATOR, US; PERCUTANEOUS CARDIAC ABL CATHETER FOR TREATMENT OF AFIB WITH IRREVERSIBLE ELECTR
Catalog Number D141702
Medical Device Problem Codes Failure to Power Up (1476); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a trupulse generator, us and it was not powering on.The monitor and remote had power.But there were no lights or noises coming from the console.Different outlets were tried, the power cable was reseated, and they exchanged the power cable--all without resolution.The console was replaced and the procedure continued.However, a field service engineer went onsite and found an error 4 on two different monitors/stands.The console was replaced and booted up without errors.But after 5 minutes the console shut off and started smoking out of the sides.The power was disconnected.The engineer tested outlets with a voltmeter after waiting for the smoke to clear the room.
 
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 30-oct-2025, the product investigation was completed.It was reported that a patient underwent an atrial fibrillation ablation procedure with a trupulse generator, us and it was not powering on.The monitor and remote had power.But there were no lights or noises coming from the console.Different outlets were tried, the power cable was reseated, and they exchanged the power cable--all without resolution.The console was replaced and the procedure continued.Device evaluation details: the manufacturer performed evaluation on the device.Also, technical services performed an evaluation at the device location site.Work order service report was sent to johnson & johnson medtech for evaluation.Evaluation was performed on the device's console.It was deemed that the console had a defective component (ea-3002-060f) and the power supply unit was not working.After these components were replaced, the initialization issue was resolved.In a further date, the generator was also evaluated and the error 4 and the smoke coming from the console were confirmed.The field service engineer initially replaced the fuses that were initially suspected as the main problem.Since this replacement did not solve the error, the system was declared doa (dead on arrival) and put out of service.Manufacturer evaluated the system again, but the issue was no longer reproduced after their evaluation.A device history record evaluation was performed for the finished device number (b)(6), and no internal actions related to the reported condition were identified.Internal actions are being followed to further investigate error 4 in trupulse generators.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
TRUPULSE GENERATOR, US
Common Device Name
PERCUTANEOUS CARDIAC ABL CATHETER FOR TREATMENT OF AFIB WITH IRREVERSIBLE ELECTR
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SANMINA ISRAEL LTD.
haroshet street no. 5
shlomo shrira st
ma'alot-tarshiha IL
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22546793
Report Number2029046-2025-02383
Device Sequence Number8468276
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(17)250414
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown